Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Splitting Madsen–Tillmann spectra, II: The Steinberg idempotents and Whitehead conjecture

Takuji Kashiwabara and Hadi Zare

Free and based path groupoids

Andrés Ángel and Hellen Colman

Discrete real specializations of sesquilinear representations of the braid groups

Nancy Scherich

A model for configuration spaces of points

Ricardo Campos and Thomas Willwacher

The Hurewicz theorem in homotopy type theory

J Daniel Christensen and Luis Scoccola

A concave holomorphic filling of an overtwisted contact $3$–sphere

Naohiko Kasuya and Daniele Zuddas

Modifications preserving hyperbolicity of link complements

Colin Adams, William H Meeks III and Álvaro K Ramos

Golod and tight $3$–manifolds

Kouyemon Iriye and Daisuke Kishimoto

A remark on the finiteness of purely cosmetic surgeries

Tetsuya Ito

Geodesic complexity of homogeneous Riemannian manifolds

Stephan Mescher and Maximilian Stegemeyer

Adequate links in thickened surfaces and the generalized Tait conjectures

Hans U Boden, Homayun Karimi and Adam S Sikora

Homotopy types of gauge groups over Riemann surfaces

Masaki Kameko, Daisuke Kishimoto and Masahiro Takeda

Diffeomorphisms of odd-dimensional discs, glued into a manifold

Johannes Ebert

Intrinsic symmetry groups of links

Charles Livingston

Loop homotopy of $6$–manifolds over $4$–manifolds

Ruizhi Huang

Infinite families of higher torsion in the homotopy groups of Moore spaces

Steven Amelotte, Frederick R Cohen and Yuxin Luo

Publication of this issue is now complete.

Open Access made possible by participating institutions via Subscribe to Open.